# SDR FDEA201106252415

- Difficulty date: June 25, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 25, SEAT TRACK CORRODED - STA 950 - 950 PLUS 10".  REMOVED DAMAGED SEAT TRACK SECTION FROM BS 870 - 950 PLUS 10" LBL 25.  FABRICATED NEW SEAT TRACK SECTION. FABRICATED NEW ANGLES SPLICES (2) AND 1 STRAP SPLICE.  INSTALLED NEW SEAT TRACK SECTION AND SEAT TRACK SPLICES IAW SRM 53-10-1 FIG 1, SRM 51-30-2, SRM 53-10-5 FIG 1, SRM 51-30-5, SRM 51-10-2 AND SRM 51-30-2.
